# SDR EIA2001216

- Difficulty date: March 29, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Forging
- Condition: Corroded
- Location: Fs 1416-1438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND MAIN CABIN LEFT STATION 1416-1438 STRINGER 20L TO STRINGER 22L CORROSION AT WINDOW FORGING.  REPAIRED PER ECRA 3203-53-047-2.  (M)
